MathSciNet Relay Station
MathSciNet bibliographic data
MR207918 17.30 (22.60)
Gelfand, I. M.; Kirillov, A. A. Sur les corps liés aux algèbres enveloppantes des algèbres de Lie. (French) Inst. Hautes Études Sci. Publ. Math. No. 31 1966 5–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement